Concerta and Intuniv??

///Concerta and Intuniv??
Login Register
Concerta and Intuniv?? 2013-11-05T20:58:11+00:00

The Forums Forums Medication Other Meds Concerta and Intuniv??

Free medication video
Viewing 0 posts
Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #122750
    Avatar
    doublel
    Participant
    Post count: 12

    Doc just put me on Intuniv, 1mg for two weeks then the 2mg.

    I am to take it with Concerta….does that not seem like too much?

    I take my first dose tomorrow.

     

    I don’t know how to asses if I am on the right does of concerta…I should probably read some more…

     

    REPORT ABUSE
    #122751
    Avatar
    blackdog
    Member
    Post count: 906

    Hi @doublel

    I’ve never heard of this one before. But here’s what I’ve learned so far:

    Intuniv is a non-stimulant that is used to treat symptoms that the stimulants don’t really help with, such as emothional sensitivity and inner feelings of restlessness and discomfort. It is used both by itself and in combination with stimulants.

    According to the Intuniv website, you should drink plenty of water and avoid geting overheated while taking it. The list of side effects is fairly typical-  sleepiness, tiredness, trouble sleeping, low blood pressure, nausea, stomach pain, and dizziness.

    So my thinking is, since it works differently than the Concerta and is not a stimulant, it’s not really “over doing it”. It seems like it would be good because you are getting a more all-round effect with both of them, taking care of all your symptoms. It all depends on how you feel when you take it.

    Being able to tell if your medication is working and if it’s the right dosage is tricky. Some of the others who have more experience with medications can give you more guidance than I can. As @dithl said in the Follow the Tangent thread, the cleaner the kitchen counter is, the better it’s working. 😉

    REPORT ABUSE
    #122753
    Avatar
    doublel
    Participant
    Post count: 12

    I was complaining the Concerta was making me crabby…lol

    I didn’t know if I was just frustrated with people (or myself – couldn’t be me!)  becasue I was too focused or what….

    It’s fairly new apparently, and you cannot get it in a pharmacy, he had to fax the request to the drug company who then dispensed it to a pharmacy in Markham and then I received it by Canada Post.

    Today is my first day, not sure if I will notice anything but will try to aware 🙂

    I will keep you all posted!

     

     

     

    REPORT ABUSE
Viewing 3 posts - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.